MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY

ROCHE DIAGNOSTICS ELECSYS ANTI-TPO; SYSTEM, TEST, THYROID AUTOANTIBODY
Catalog Number 06368590190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the e411 first analyzer was not provided.The serial number of the second e411 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys anti-tpo results from one patient sample tested on three cobas pure e 402 analytical units and two cobas e411 analyzers.This medwatch is for the cobas e 411 analyzer elecsys anti-tpo reagent.Please refer to the medwatch with a1.Patient identifier (b)(6) for the cobas pure e 402 analytical unit elecsys anti-tpo reagent.On (b)(6) 2024: the initial result from the first e 402 analyzer was 250 iu/ml or 279.0 iu/ml.The first repeat result from the first e 411 analyzer was 40.6 iu/ml or 40 iu/ml.On (b)(6) 2024: the second repeat result from the second e 402 analyzer was 227 iu/ml.The third repeat result from the third e 402 analyzer was 256 iu/ml.The fourth repeat result from the second e 411 analyzer was 48.86 with a data flag.The initial result was not reported outside the laboratory as it did not fit the clinical picture (the patient had previous normal results).The reporter was unsure which result was deemed correct.
 
Additional Manufacturer Narrative
The patient sample was not available for investigation.The calibration and qc data results were within the specified ranges.The alarm trace did not indicate any issues.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS ANTI-TPO
Common Device Name
SYSTEM, TEST, THYROID AUTOANTIBODY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21148862
Report Number1823260-2025-00125
Device Sequence Number18425544
Product Code JZO
UDI-Device Identifier04015630929702
UDI-Public04015630929702
Combination Product (Y/N)N
Initial Reporter CountryCY
PMA/510(K) Number
K051890
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number06368590190
Device Lot Number827061
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR
Patient SexMale